Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

HKR characters, $ p$-divisible groups and the generalized Chern character


Author: Takeshi Torii
Journal: Trans. Amer. Math. Soc. 362 (2010), 6159-6181
MSC (2010): Primary 55N22; Secondary 55R40, 14L05, 55N20
Published electronically: June 11, 2010
MathSciNet review: 2661512
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract:

In this paper we describe the generalized Chern character of classifying spaces of finite groups in terms of Hopkins-Kuhn-Ravenel generalized group characters. For this purpose we study the $ p$-divisible group and its level structures associated with the $ K(n)$-localization of the $ (n+1)$st Morava $ E$-theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 55N22, 55R40, 14L05, 55N20

Retrieve articles in all journals with MSC (2010): 55N22, 55R40, 14L05, 55N20


Additional Information

Takeshi Torii
Affiliation: Department of Mathematics, Okayama University, Okayama 700–8530, Japan
Email: torii@math.okayama-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9947-2010-05194-3
PII: S 0002-9947(2010)05194-3
Keywords: HKR character, $p$-divisible group
Received by editor(s): February 21, 2009
Received by editor(s) in revised form: August 29, 2009
Published electronically: June 11, 2010
Additional Notes: The author was partially supported by Grant-in-Aid for Young Scientists (B) (No. 18740040) from JSPS
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.